# SDR ASMF201610007

- Difficulty date: August 13, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 46,427 hours, 22,223 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: 1211313010
- Part serial: APMOM095
- Condition: Leaking
- Location: Left
- Part time: 47,620 hours, 17,309 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FUEL LEAK IN THE TRANSIENT BLEED VALVE DRAIN PORT. THE RIGHT ENGINE WAS MOTORING, AFTER IT WAS STARTED AND ENGINE OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00, NO CONFIRMING FUEL LEAK, ALL CORRECT.  AS A PRECAUTIONARY ACTION, THE LEFT VARIABLE STATOR VANE ACTUATOR OF THE RIGHT ENGINE WAS REPLACED IAW AMM 75-31-01 AND ENGINE OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00, TESTED CORRECT.
